A 55-year-old female asked:
Disclaimer

can neuralgia be one of the symptoms of rapid withdrawal of dothiepin?

1 doctor answer
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
No: Dothiepin was originally developed as a tricyclic anti-depressant drug but has a benefit in the management of chronic idiopathic orofacial pain and neuralgias.
Answered on Sep 19, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 55-year-old female asked:
Dr. Chirag Patel
Specializes in Neurology
Yes: If this tricyclic antidepressant (TCA) is working for the treatment of your neuralgia, then if you stop taking the medication, it's likely the neuralg ... Read More
1
1 thank
A 55-year-old female asked:
Dr. PETER Stanfield
46 years experience Psychiatry
Elavil (amitriptyline): 10 mg less from 75 mg makes little to no difference. You do not need valium. You need to see your psychiatrist.
1
1 comment
1
1 thank
A 34-year-old female asked:
Dr. Edgar Mendizabal
55 years experience Internal Medicine
It is good: but it does cause withdrawal symptoms. But, equivalent medicines do it too. If you need it, do not hesitate
1
1 thank
A 34-year-old male asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Unlikely: This is codeine. I suspect that the withdrawal would be on the order of weeks at most. The other symptoms may be part of your underlying neuropathy.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month